Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 8, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Apr 10, 2007, 2:15 PM MDT. It took effect at Apr 10, 2007, 9:02 PM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2007, 2:15 PM MDT (20:15 UTC)
- In effect from
- Apr 10, 2007, 9:02 PM MDT
- Expired
- Apr 11, 2007, 12:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 102015 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 215 PM MDT TUE APR 10 2007 MTZ050-051-110430- /O.UPG.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ /O.NEW.KTFX.WS.W.0008.070411T0300Z-070411T1800Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 215 PM MDT TUE APR 10 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT WEDNESDAY... ...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT WEDNESDAY. THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. SCATTERED RAIN AND SNOW SHOWERS WILL MOVE OVER THE AREA THIS AFTERNOON. THE PRECIPITATION WILL CHANGE TO ALL SNOW EARLY THIS EVENING WITH PERIODS OF HEAVY SNOW TO OCCUR DURING THE NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO A F00T OF SNOW IN THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 35 MPH...EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ011-013-044-045-047-110430- /O.CON.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 215 PM MDT TUE APR 10 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. EXPECT PERIODS OF SNOW TO CONTINUE FROM THIS AFTERNOON THROUGH THE NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO 10 INCHES IN THE SWEET GRASS HILLS AND BEAR PAWS MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 40 MPH...EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
6 follow-up statements
000 WWUS45 KTFX 102049 CCA WSWTFX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 248 PM MDT TUE APR 10 2007 MTZ050-051-110515- /O.UPG.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ /O.COR.KTFX.WS.W.0008.070411T0300Z-070411T1800Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 248 PM MDT TUE APR 10 2007 ...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT WEDNESDAY... ...SNOW AND BLOWING SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MDT WEDNESDAY. THE SNOW AND BLOWING SNOW ADVISORY IS NO LONGER IN EFFECT. SCATTERED RAIN AND SNOW SHOWERS WILL MOVE OVER THE AREA THIS AFTERNOON. THE PRECIPITATION WILL CHANGE TO ALL SNOW EARLY THIS EVENING WITH PERIODS OF HEAVY SNOW TO OCCUR DURING THE NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 4 TO 6 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO A FOOT OF SNOW IN THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 35 MPH...EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ011-013-044-045-047-110515- /O.CON.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...SHELBY... CHESTER...CHINOOK 248 PM MDT TUE APR 10 2007 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. EXPECT PERIODS OF SNOW TO CONTINUE FROM THIS AFTERNOON THROUGH THE NIGHT. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO 10 INCHES IN THE SWEET GRASS HILLS AND BEAR PAWS MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 40 MPH...EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS45 KTFX 110302 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 902 PM MDT TUE APR 10 2007 MTZ013-044-045-111115- /O.CAN.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ /O.NEW.KTFX.SN.Y.0012.070411T0302Z-070411T1500Z/ CHOUTEAU-TOOLE-LIBERTY- INCLUDING THE CITIES OF...FORT BENTON...SHELBY...CHESTER 902 PM MDT TUE APR 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM MDT WEDNESDAY... ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED. SNOW WILL CONTINUE OVERNIGHT AND START TO TAPER OFF WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE LIKELY OVER THE PLAINS OF LIBERTY...EASTERN TOOLE AND CHOUTEAU COUNTIES. UP TO 10 INCHES OF SNOW IS POSSIBLE IN THE SWEET GRASS HILLS AND THE HIGHWOOD MOUNTAINS. ADDITIONALLY...NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSE AREAS OF BLOWING SNOW. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ011-047-110415- /O.CAN.KTFX.SB.Y.0005.000000T0000Z-070411T1500Z/ HILL-BLAINE- INCLUDING THE CITIES OF...HAVRE...CHINOOK 902 PM MDT TUE APR 10 2007 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SNOW HAS TAPERED OFF ACROSS THE AREA AND LITTLE ADDITIONAL SNOW IS EXPECTED THEREFORE THE SNOW ADVISORY HAS BEEN CANCELED. $$ MTZ050-051-111115- /O.EXT.KTFX.WS.W.0008.070411T0302Z-070411T1800Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 902 PM MDT TUE APR 10 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 12 PM MDT WEDNESDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 12 PM MDT WEDNESDAY. SNOW WILL CONTINUE TONIGHT WITH PERIODS OCCASIONAL PERIODS OF HEAVY SNOW. BY WEDNESDAY MORNING...NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY OVER THE PLAINS...WITH UP TO A FOOT OF SNOW IN THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS. ADDITIONALLY...WITH NORTHWESTERLY WINDS GUSTING UP TO 35 MPH VISIBILITY WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MTZ012-111115- /O.NEW.KTFX.SN.Y.0012.070411T0302Z-070411T1500Z/ CASCADE- INCLUDING THE CITY OF...GREAT FALLS 902 PM MDT TUE APR 10 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MDT WEDNESDAY. SNOW WILL CONTINUE OVERNIGHT AND START TO TAPER OFF WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 6 INCHES ARE LIKELY OVER THE PLAINS OF EASTERN CASCADE COUNTY. UP TO 10 INCHES OF SNOW IS POSSIBLE IN THE LITTLE BELT AND HIGHWOOD MOUNTAINS. ADDITIONALLY...NORTHWEST WINDS OF 10 TO 20 MPH WILL CAUSE AREAS OF BLOWING SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KTFX 110809 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 209 AM MDT WED APR 11 2007 MTZ050-051-111600- /O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 209 AM MDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. SNOW WILL CONTINUE THROUGH THE REMAINDER OF TONIGHT...AND INTO WEDNESDAY MORNING...WITH PERIODS OCCASIONAL PERIODS OF HEAVY SNOW. BY LATE WEDNESDAY MORNING...EXPECT TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES OVER THE PLAINS...AND UP TO A FOOT OF SNOW IN THE LITTLE BELT MOUNTAINS...JUDITH MOUNTAINS...AND BIG SNOWY MOUNTAINS. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN FALLING SNOW. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-046-049-111600- /O.EXB.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ EASTERN GLACIER-EASTERN PONDERA-EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...CONRAD...FAIRFIELD 209 AM MDT WED APR 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. A STEADY SNOW HAS DEVELOPED ALONG THE INTERSTATE 15 CORRIDOR...FROM SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES ALONG INTERSTATE 15...FROM GREAT FALLS TO SWEET GRASS. EXPECT TOTAL SNOW ACCUMULATIONS OF 4 TO 6 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ012-013-044-045-111600- /O.EXT.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ CASCADE-CHOUTEAU-TOOLE-LIBERTY- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...SHELBY... CHESTER 209 AM MDT WED APR 11 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL NOON MDT TODAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON MDT TODAY. A STEADY SNOW WILL CONTINUE TO FALL OVER MUCH OF CASCADE...CHOUTEAU...LIBERTY AND TOOLE COUNTIES THROUGH THE REMAINDER OF TONIGHT AND INTO WEDNESDAY MORNING. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN FALLING SNOW. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 3 TO 6 INCHES OVER THE PLAINS...AND UP TO A FOOT OF SNOW IN THE LITTLE BELT AND HIGHWOOD MOUNTAINS. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS45 KTFX 111010 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 410 AM MDT WED APR 11 2007 MTZ051-111115- /O.CAN.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/ FERGUS- INCLUDING THE CITY OF...LEWISTOWN 410 AM MDT WED APR 11 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE WINTER STORM WARNING. AREAS OF HEAVY SNOW AND GUSTY WINDS ARE NO LONGER EXPECTED. AN INCH OR LESS OF ADDITIONAL SNOW ACCUMULATION IS EXPECTED THIS MORNING OVER THE PLAINS...BUT THE BIG SNOWY MOUNTAINS COULD RECEIVE FROM 2 TO 4 INCHES OF ADDITIONAL SNOW ACCUMULATION THIS MORNING. $$ MTZ050-111800- /O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/ JUDITH BASIN- INCLUDING THE CITY OF...STANFORD 410 AM MDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. ADDITIONAL SNOW ACCUMULATIONS OF UP TO 3 INCHES FOR THE LOWER ELEVATIONS AND 3 TO 6 INCHES IN THE MOUNTAINS ARE EXPECTED THIS MORNING. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN FALLING SNOW. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-012-013-044>046-049-111800- /O.CON.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...FAIRFIELD 410 AM MDT WED APR 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. STEADY SNOW CONTINUES ALONG THE INTERSTATE 15 CORRIDOR... FROM SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES ALONG INTERSTATE 15...FROM GREAT FALLS TO SWEET GRASS. CONDITIONS WILL IMPROVE LATER THIS MORNING. EXPECT ADDITIONAL SNOW ACCUMULATIONS UP TO 3 INCHES THIS MORNING. HOWEVER THE LITTLE BELT MOUNTAINS AS WELL AS THE HIGHWOOD MOUNTAINS COULD RECEIVE AN ADDITIONAL 3 TO 6 INCHES OF SNOW ACCUMULATION THIS MORNING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS45 KTFX 111429 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 829 AM MDT WED APR 11 2007 MTZ050-111800- /O.CON.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/ JUDITH BASIN- INCLUDING THE CITY OF...STANFORD 829 AM MDT WED APR 11 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON MDT TODAY. ADDITIONAL SNOW ACCUMULATIONS OF UP TO 3 INCHES FOR THE LOWER ELEVATIONS AND 3 TO 6 INCHES IN THE MOUNTAINS ARE EXPECTED THIS MORNING. EXPECT VISIBILITIES TO BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES IN FALLING SNOW. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ054-111800- /O.EXA.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ MEAGHER- INCLUDING THE CITY OF...WHITE SULPHUR SPRINGS 829 AM MDT WED APR 11 2007 ...SNOW ADVISORY IN EFFECT UNTIL NOON MDT TODAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. SNOW CONTINUES OVER NORTHERN MEAGHER COUNTY WITH HEAVIER BANDS OVER OVER THE LITTLE BELT MOUNTAINS AND ALONG THE SMITH RIVER. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES DUE TO HEAVY SNOW AND FOR...MAINLY NORTH OF WHITE SULPHUR SPRINGS. EXPECT ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES BY NOON. THE LITTLE BELT MOUNTAINS COULD RECEIVE AN ADDITIONAL 3 TO 6 INCHES OF SNOW ACCUMULATION THIS MORNING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ010-012-013-044>046-049-111800- /O.CON.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON- INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...FAIRFIELD 829 AM MDT WED APR 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. STEADY SNOW CONTINUES ALONG THE INTERSTATE 15 CORRIDOR... FROM SWEET GRASS TO GREAT FALLS. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE AT TIMES ALONG INTERSTATE 15...FROM GREAT FALLS TO SWEET GRASS. CONDITIONS WILL IMPROVE LATER THIS MORNING. EXPECT ADDITIONAL SNOW ACCUMULATIONS UP TO 3 INCHES THIS MORNING. HOWEVER THE LITTLE BELT MOUNTAINS AS WELL AS THE HIGHWOOD MOUNTAINS COULD RECEIVE AN ADDITIONAL 3 TO 6 INCHES OF SNOW ACCUMULATION THIS MORNING. LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$
000 WWUS45 KTFX 111807 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1207 PM MDT WED APR 11 2007 MTZ050-111915- /O.EXP.KTFX.WS.W.0008.000000T0000Z-070411T1800Z/ JUDITH BASIN- INCLUDING THE CITY OF...STANFORD 1207 PM MDT WED APR 11 2007 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. LIGHT SNOW WILL CONTINUE TO DIMINISH THROUGH THIS AFTERNOON WITH NO ADDITIONAL ACCUMULATIONS EXPECTED. THEREFORE THE WINTER STORM WARNING HAS BEEN ALLOWED TO EXPIRE. $$ MTZ010-012-013-044>046-049-054-111915- /O.EXP.KTFX.SN.Y.0012.000000T0000Z-070411T1800Z/ EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON-MEAGHER- INCLUDING THE CITIES OF...CUT BANK...GREAT FALLS...FORT BENTON... SHELBY...CHESTER...CONRAD...FAIRFIELD...WHITE SULPHUR SPRINGS 1207 PM MDT WED APR 11 2007 ...SNOW ADVISORY HAS EXPIRED... THE SNOW ADVISORY IS NO LONGER IN EFFECT. LIGHT SNOW WILL CONTINUE TO DIMINISH THROUGH THIS AFTERNOON WITH NO ADDITIONAL ACCUMULATIONS EXPECTED. THEREFORE THE SNOW ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ HOENISCH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 12:15 PM MDT, 2 hours earlier.
Area forecast discussion, Apr 10, 12:15 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1215 PM MDT TUE APR 10 2007 UPDATED AVIATION SECTION ONLY .UPDATE... HAVE UPDATED SNOW AND BLOWING SNOW ADVISORY TO START NOW AND TO CONTINUE THROUGH 9 AM TOMORROW. WILL DO A QUICK UPDATE TO ZONES TO REFLECT THIS. CAMP .UPDATE...(ISSUED AT 10 AM) MINOR UPDATES TO GRIDS WITH SNOW OVER THE NORTHERN ZONES MOVING VERY SLOWLY TOWARDS THE SOUTH. IT JUST STARTED TO SNOW IN GREAT FALLS. LOWERED HIGH TEMPERATURES FOR PORTIONS OF THE ZONES. REST OF FORECAST ON TRACK WITH SNOW ADVISORIES IN GOOD SHAPE. CAMP && .PREV DISCUSSION... (ISSUED 530 AM MDT TUE APR 10 2007) TODAY...A RATHER UNSETTLED AND COOL WEATHER PATTERN WILL CONTINUE TO RESIDE OVER THE REGION FOR THE NEXT FEW DAYS. OVER NORTH CENTRAL MONTANA...GUSTY WEST WINDS WILL AFFECT AREAS BETWEEN GREAT FALLS AND CUT BANK FOR MUCH OF THE DAY...BUT WIND SPEEDS SHOULD REMAIN BELOW WARNING CRITERIA. PERIODS OF RAIN/SNOW ARE LIKELY OVER THE ROCKY MOUNTAIN FRONT...WITH A FEW INCHES POSSIBLE...MAINLY ABOVE 5000 FEET. FURTHER EAST...AN AREA OF LOW PRESSURE EAST OF LETHBRIDGE AT 3AM...WILL MOVE SOUTHEASTWARD TOWARDS GLASGOW BY THIS EVENING. EXPECT RAIN/SNOW NOW OVER SOUTHERN ALBERTA TO MOVE SOUTHWARD INTO THE SWEET GRASS AND HAVRE AREAS LATER THIS MORNING. THIS PRECIP WILL BECOME MORE WIDESPREAD AND CHANGE OVER TO ALL SNOW THIS AFTERNOON...AS COLDER AIR MOVES INTO THE REGION. THUS A SNOW/BLOWING SNOW ADVISORY IS IN EFFECT FOR THIS REGION AFTER 3 PM TODAY. OTHERWISE...SCATTERED SHOWERS WILL BE POSSIBLE OVER THE REMAINDER OF THE PLAINS OF NORTH CENTRAL MONTANA. OVER SOUTHWEST MONTANA...EXPECT A FEW SCATTERED RAIN/SNOW SHOWERS...BUT NO SIGNIFICANT PRECIP. TEMPERATURES WILL REMAIN BELOW NORMAL. FOR TONIGHT...EXPECT PRECIP TO CONTINUE FROM CUT BANK TO HAVRE...WITH THE MAIN PRECIP SHIELD CONTINUING TO MOVE SOUTHEASTWARD TOWARDS LEWISTOWN. THUS THE CHANCES FOR PRECIP TONIGHT WILL RISE QUITE A BIT IN THE LITTLE BELT MOUNTAINS...FORT BENTON...STANFORD...AND LEWISTOWN AREAS. THUS A SNOW ADVISORY WILL BE IN EFFECT TONIGHT FOR THIS AREA AS WELL. OTHERWISE...SCATTERED LIGHT SNOW SHOWERS ARE POSSIBLE OVER THE REMAINDER OF THE REGION. FOR THE ENTIRE SNOW ADVISORY EVENT...GENERALLY 3 TO 5 INCHES OF SNOW ARE POSSIBLE AT LOWER ELEVATIONS...AND AROUND 10 INCHES IN THE MOUNTAINS. SNOW TOTALS SHOULD NOT GET TO MUCH HIGHER THAN THIS...AS THEIR WILL BE SOME MELTING DO TO A WARM GROUND...AND THE MAIN AREA OF LOW PRESSURE IS FORECASTED TO WEAKEN AS IT MOVES SOUTHEAST TOWARDS GLASGOW. FOR WEDNESDAY THROUGH THURSDAY...A LIGHT NORTHWESTERLY FLOW ALOFT WILL RESIDE OVER THE REGION. WITH VERY COLD AIR ALOFT...COMBINED WITH A FEW UPPER LEVEL DISTURBANCES MOVING THROUGH...THERE WILL CONTINUE TO BE A CHANCE FOR RAIN/SNOW SHOWERS OVER THE REGION...ESPECIALLY DURING THE AFTERNOON/EARLY EVENING HOURS. THERE IS A SLIGHTLY BETTER CHANCE FOR PRECIP WEDNESDAY MORNING AS WELL IN THE LEWISTOWN AREA...AS PRECIP FROM TONIGHTS EVENT WILL BE SLOW TO MOVE OUT. AFTERNOON TEMPERATURES WILL CONTINUE TO REMAIN WELL BELOW NORMAL ACROSS THE REGION. BRUSDA THURSDAY NIGHT THROUGH SUNDAY NIGHT...MODELS ARE NOT IN AS GOOD AGREEMENT AS THEY WERE LAST NIGHT. DIFFERENCES EVEN SHOW UP EARLY IN THE PERIOD. AN UPPER RIDGE WILL BE MOVING THROUGH THE AREA LATER IN THE WEEK. BY SATURDAY MORNING THE GFS MODEL STILL HAS THE UPPER RIDGE WEST OF THE FORECAST AREA BUT THE ECMWF AND UKMET MODELS HAVE THE UPPER RIDGE EAST OF THE FORECAST AREA. A SHORTWAVE IS THEN FORECAST TO MOVE EAST BEHIND THE UPPER RIDGE. THE ECMWF KEEPS THE RIDGE EAST OF US STRONG AND KEEPS THE SHORTWAVE IN CANADA. ON THE OTHER HAND THE GFS MOVES THE SHORTWAVE THROUGH THE FORECAST AREA ON SUNDAY WITH AN UPPER RIDGE DEVELOPING BEHIND IT. BY MONDAY MORNING THE GFS HAS NW FLOW ALOFT OVER THE AREA WHILE THE ECMWF HAS SW FLOW ALOFT. DESPITE THESE DIFFERENCES GENERAL TREND OF THE FORECAST LOOKS GOOD. AFTER A SMALL CHANCE OF PRECIPITATION THURSDAY NIGHT...FRIDAY SHOULD BE DRY. THEN LOOK FOR AN INCREASED CHANCE OF PRECIPITATION BY LATE IN THE WEEKEND. MODELS POINT TO A WARM DAY SATURDAY WITH COOLER TEMPERATURES FOR SUNDAY. INHERITED FORECAST SEEMS TO HAVE TRENDS HANDLED WELL SO DID NOT MAKE ANY MAJOR CHANGES TO THE CHANCES OF PRECIPITATION OR TEMPERATURES. BLANK MONDAY THROUGH TUESDAY....MODEL INCONSISTENCIES DURING THIS PERIOD DETRACT FROM FORECAST CONFIDENCE. I WENT WITH PERSISTENCE AND A COMPROMISE SOLUTION OF A FEW WEAK DISTURBANCES IN A NORTHWESTERLY UPPER AIR FLOW MOVING ACROSS THE FORECAST AREA. PARTLY TO MOSTLY CLOUDY SKIES ARE EXPECTED WITH SCATTERED RAIN OR SNOW SHOWERS OVER THE MOUNTAINS. DOWNSLOPE WINDS WILL LIMIT PRECIPITATION ACROSS THE PLAINS AND LARGER VALLEYS TO ISOLATED RAIN SHOWERS. THESE WINDS ALONG WITH WARMER AIR ALOFT WILL BRING WARMER TEMPERATURES TO MOST OF THE AREA. EK && .AVIATION... UPDATED 1815Z. THE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WITH THE BROAD UPPER LEVEL RIDGE ALONG AND OFF THE PACIFIC COAST WILL KEEP A MOIST NORTHWESTERLY FLOW ALOFT OVER NORTH CENTRAL AND SOUTHWEST MONTANA THROUGH 18Z WEDNESDAY. A SLOW-MOVING SHORTWAVE TROUGH IN THE FLOW WILL MOVE SOUTHEAST THROUGH CENTRAL AND EASTERN MONTANA THIS AFTERNOON AND TONIGHT. PRECIPITATION WILL SPREAD SOUTH OVER NORTH CENTRAL AND CENTRAL MONTANA THROUGH THIS AFTERNOON. IT WILL START AS A RAIN/SNOW MIX THEN TRANSITION TO ALL SNOW FROM THE NORTH AS A SURFACE LOW MOVES SOUTHEAST THROUGH EASTERN MONTANA AND BRINGS COOLER CANADIAN AIR INTO THE AREA. BREEZY WESTERLY SURFACE WINDS WILL ALSO SHIFT MORE NORTHERLY AND DECREASE LATE THIS AFTERNOON AND EVENING AS THE SURFACE LOW EXITS THE AREA. VFR TO HIGH MVFR CONDITIONS WILL GENERALLY DECREASE TO ALL MVFR CONDITIONS WITH OCCASIONAL IFR CONDITIONS BY THIS EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER MIDNIGHT FROM THE NORTH AS THE SHORTWAVE BEGINS EXITING THE AREA. THE KHLN TAF SITE WILL ALSO SEE OCCASIONAL MVFR CONDITIONS LATER THIS AFTERNOON THROUGH THIS EVENING. HOWEVER...DETERIORATING CONDITIONS ACROSS THE BULK OF SOUTHWEST MONTANA WILL MAINLY BE IN THE MOUNTAINS. && .PRELIMINARY POINT TEMPS/POPS... GTF 41 27 40 26 / 40 50 20 20 CTB 39 25 38 26 / 80 60 20 20 HLN 46 29 44 25 / 20 30 10 20 BZN 44 24 43 22 / 40 20 20 20 WEY 31 15 33 13 / 30 20 20 20 DLN 42 24 43 24 / 20 10 10 20 HVR 40 28 37 27 / 90 80 30 20 LWT 39 25 34 23 / 30 80 40 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL 9 AM MDT WEDNESDAY FOR MTZ011-013-044-045-047-050-051. && SHORT TERM...CAMP/BRUSDA LONG TERM...BLANK/EK AVIATION...COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Apr 10, 5:30 AM MDT, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 530 AM MDT TUE APR 10 2007 MTZ009-010-012-046-048-049-111200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- 530 AM MDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY IS LOW. GUSTY WEST WINDS WILL CONTINUE TO AFFECT THE ROCKY MOUNTAIN FRONT AND THE ADJACENT PLAINS THROUGH MID AFTERNOON. EXPECT SUSTAINED WINDS NEAR 35 MPH...WITH GUSTS NEAR 50 MPH. ISOLATED GUSTS NEAR 60 MPH ARE POSSIBLE AT RIDGE TOPS ALONG THE ROCKY MOUNTAIN FRONT. SCATTERED RAIN AND SNOW SHOWERS OVER THE REGION TODAY...WILL BECOME ALL SNOW BY THIS EVENING. HOWEVER...ANY SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN 2 INCHES AT THIS TIME OVER THE PLAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011-013-044-045-047-050-051-111200- HILL-CHOUTEAU-TOOLE-LIBERTY-BLAINE-JUDITH BASIN-FERGUS- 530 AM MDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED RAIN AND SNOW SHOWERS WILL AFFECT LOCATIONS BETWEEN SHELBY AND HARLEM...AND PORTIONS OF CENTRAL MONTANA...INCLUDING FORT BENTON...STANFORD...AND LEWISTOWN THROUGH TODAY. AS COLDER AIR MOVES INTO THE REGION THIS AFTERNOON AND EVENING...THE PRECIPITATION WILL CHANGE TO ALL SNOW. PERIODS OF SNOW WILL CONTINUE THROUGH TONIGHT...WITH SNOW ACCUMULATIONS RANGING FROM 3 TO 5 INCHES OVER THE PLAINS...AND UP TO 10 INCHES IN THE MOUNTAINS. GUSTY NORTHWEST WINDS WILL PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES. THUS...A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR LATE THIS AFTERNOON...THROUGH 9 AM WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-014-015-052>055-111200- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 530 AM MDT TUE APR 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:10 AM MDT | Snow and Blowing Snow Advisory | TFX | 17 hr |
Nearby
Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.